CSpace
the3dnonisentropiccompressibleeulerequationswithdampinginaboundeddomain
Zhang Yinghui1; Wu Guochun2
2016
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume37Issue:6Pages:915
AbstractThe authors investigate the global existence and asymptotic behavior of classical solutions to the 3D non-isentropic compressible Euler equations with damping on a bounded domain with slip boundary condition. The global existence and uniqueness of classical solutions are obtained when the initial data are near an equilibrium. Furthermore, the exponential convergence rates of the pressure and velocity are also proved by delicate energy methods.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36341
Collection中国科学院数学与系统科学研究院
Affiliation1.湖南理工学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang Yinghui,Wu Guochun. the3dnonisentropiccompressibleeulerequationswithdampinginaboundeddomain[J]. chineseannalsofmathematicsseriesb,2016,37(6):915.
APA Zhang Yinghui,&Wu Guochun.(2016).the3dnonisentropiccompressibleeulerequationswithdampinginaboundeddomain.chineseannalsofmathematicsseriesb,37(6),915.
MLA Zhang Yinghui,et al."the3dnonisentropiccompressibleeulerequationswithdampinginaboundeddomain".chineseannalsofmathematicsseriesb 37.6(2016):915.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Yinghui]'s Articles
[Wu Guochun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Yinghui]'s Articles
[Wu Guochun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Yinghui]'s Articles
[Wu Guochun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.